# SDR HALA2018110800573

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 1,125 hours, 221 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB ENG 2 IGN A FAULT.// PERFORMED GROUND SCAN OF EEC 2A/B - NO FAULTS ASSOCIATED WITH IGN A FAULT. PERFORMED EEC 2A/B SYSTEM TEST - TESTS OK (NO FAULTS ASSOCIATED W/ ENG 2 IGN A FAULT. REFERENCE TSM 73-25-00-810-A80-A. CREW PERFORMED SUCCESSFUL ENGINE START ON "A" SYSTEM AT GATE. OK FOR SERVICE.
